Skip to main content
eScholarship
Open Access Publications from the University of California

Hidradenitis suppurativa associated with sorafenib initiation

  • Author(s): Morse, Daniel C
  • Chockalingam, Ramya
  • Pye, Allison
  • Huen, Auris
  • et al.
Creative Commons Attribution-NonCommercial-NoDerivatives 4.0 International Public License
Abstract

Sorafenib is a multi-kinase inhibitor approved for the treatment of renal cell and hepatocellular carcinoma. Adverse cutaneous reactions are a very common side effect of the medication. We report the development of hidradenitis suppurativa (HS) in a patient after initiation of treatment with sorafenib. HS is marked by recurrent deep painful nodules, fluctuant abscesses, and draining sinus tracts most frequently occurring in the groin and axilla. To our knowledge, sorafenib-induced HS in the axillary and inguinal skin folds has not been previously reported.

Main Content
Current View